# SDR SWIA202158133

- Difficulty date: April 30, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 44,401 hours, 38,735 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35050121
- Condition: Damaged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE, FWD TRACK "CLIP" TO BEAM DAMAGED.     (FILED CLOSED)     REMOVED AND REPLACED CARGO DOOR SURROUND STRUCTURE FWD TRACK TO BEAM "CLIP"/BRACKET WITH REFERENCE TO SRM 51-42-21. COMPLETED 51-900-1003-SKY AND M-337.
